# SDR ABXA9900656

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN FROM OUTSIDE.  INTERNAL LATCH TRACK HAD JUMPED TRACK DUE TO LOOSE SCREW.  RESET TRACK AND TIGHTENED SCREW.
